Alert archive / California / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 8, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Aug 25, 2008, 2:31 PM PDT for San Diego County, California. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2008, 2:31 PM PDT (21:31 UTC)
- Expired
- Aug 25, 2008, 3:45 PM PDT
- In force
- 74 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County San Diego County, CA
The radar
The San Diego radar (KNKX), 55 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1976 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS56 KSGX 252131
SVRSGX
CAC073-252245-
/O.NEW.KSGX.SV.W.0008.080825T2131Z-080825T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
231 PM PDT MON AUG 25 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
* UNTIL 345 PM PDT
* AT 225 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF JULIAN...OR 12
MILES WEST OF BORREGO SPRINGS...AND MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
VALLEY AND MOUNT LAGUNA
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3342 11655 3341 11642 3284 11633 3282 11655
3306 11671 3340 11675
TIME...MOT...LOC 2131Z 271DEG 4KT 3318 11654
$$
ECC2 follow-up statements
000
WWUS56 KSGX 252202
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
302 PM PDT MON AUG 25 2008
CAC073-252245-
/O.CON.KSGX.SV.W.0008.000000T0000Z-080825T2245Z/
SAN DIEGO CA-
301 PM PDT MON AUG 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR CENTRAL SAN DIEGO COUNTY...
AT 255 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RANCHITA...OR 10 MILES
SOUTHWEST OF BORREGO SPRINGS...MOVING EAST AT 5 MPH. ANOTHER STORM
WAS LOCATED EAST OF CUYAMACA PEAK.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
VALLEY...SHELTER VALLEY AND MOUNT LAGUNA
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3342 11655 3341 11642 3284 11633 3282 11655
3306 11671 3340 11675
TIME...MOT...LOC 2201Z 271DEG 4KT 3318 11650
$$
ECC000
WWUS56 KSGX 252237
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
337 PM PDT MON AUG 25 2008
CAC073-252246-
/O.EXP.KSGX.SV.W.0008.000000T0000Z-080825T2245Z/
SAN DIEGO CA-
336 PM PDT MON AUG 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SAN DIEGO COUNTY WILL
EXPIRE AT 345 PM PDT...
THUNDERSTORM ACTIVITY WAS DECREASING OVER THE AREA...THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3342 11655 3341 11642 3284 11633 3282 11655
3306 11671 3340 11675
TIME...MOT...LOC 2236Z 271DEG 4KT 3318 11645
$$
ECCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:30 PM PDT, 1 minute earlier.
Area forecast discussion, Aug 25, 2:30 PM PDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 230 PM PDT MON AUG 25 2008 .SYNOPSIS... MONSOONAL MOISTURE IN SOUTHEAST FLOW ALOFT WILL BRING A CHANCE OF THUNDERSTORMS TO THE MOUNTAINS AND DESERTS FOR MUCH OF THE WEEK. A FEW SHOWERS OR THUNDERSTORMS COULD DRIFT WEST OF THE MOUNTAINS TOWARDS THE COAST. ONSHORE FLOW AND THE MARINE LAYER WILL CONTINUE TO BRING PATCHY NIGHT AND MORNING LOW CLOUDS AND FOG TO THE COASTAL AREAS AND WESTERN SAN DIEGO VALLEYS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .SHORT TERM (TONIGHT THROUGH THURSDAY)... THUNDERSTORMS WITH HEAVY RAIN ARE ONGOING ACROSS THE MOUNTAINS AND DESERTS THIS AFTERNOON. SEE LAXLSRSGX FOR STORM REPORTS. A FEW SHOWERS AND THUNDERSTORMS ROLLED THROUGH THE VALLEYS AND COAST THIS MORNING...BUT HAVE SINCE MOVED OFFSHORE. A SIGNIFICANT GULF SURGE OCCURRED IN THE LOWER DESERTS WITH 70 DEGREE DEWPOINTS SPREADING ALL THE WAY INTO BEAUMONT THROUGH THE BANNING PASS. MORE IMPRESSIVE IS THE FACT THAT A 79 DEGREE DEWPOINT WAS MEASURED AT SEVERAL LOCATIONS INCLUDING IMPERIAL AIRPORT...FISH CREEK...AND EVEN BEAUMONT. THE SURGE APPEARS TO HAVE DEEPENED SINCE THIS MORNING AND DEWPOINTS IN THE LOWER MOUNTAINS HAVE NOW CLIMBED INTO THE 60S. THE 12Z NKX SOUNDING SHOWED CONSIDERABLE WARMING IN THE LOW LEVELS WITH CONTINUED COOLING ALOFT. THIS HAS TRANSLATED INTO STEEP LOW/MID LEVEL LAPSE RATES. THE INCREASE IN MOISTURE AND HEAT WILL FUEL ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON OVER THE MOUNTAINS AND DESERTS. SOME OF THESE STORMS COULD DRIFT WEST INTO THE VALLEYS. NO WIND DATA WAS AVAILABLE ON THE SOUNDING...BUT RADAR OBS SUGGEST THAT STORM MOTION IS MAINLY WEST OR NORTHWEST AT 5-10 MPH. NAM12 MODEL SOUNDINGS INDICATE CAPE VALUES OF 2000-3500 J/KG WITH LIS OF -6 TO -9 AND NO CIN THIS AFTERNOON OVER THE MOUNTAINS. THESE NUMBERS ASSUME MAX HEATING THOUGH...AND WITH THE SUBSTANTIAL INCREASE IN MOISTURE...TEMPS HAVE STRUGGLED TO REACH FORECAST HIGHS. AS A RESULT...INSTABILITY MAY NOT BE AS GREAT AS THE NAM IS ADVERTISING. WHILE A FEW PULSE-SEVERE TYPE STORMS ARE POSSIBLE...THE GREATEST THREAT APPEARS TO BE HEAVY RAIN AND FLASH FLOODING. MAX TEMPS MAY STILL EXCEED 100 DEGREES IN THE INLAND EMPIRE...AND THUNDERSTORMS REMAIN POSSIBLE ALONG THE ELSINORE CONVERGENCE ZONE FROM NEAR ELSINORE TO HEMET/SAN JACINTO THIS AFTERNOON. IF STORMS CAN DEVELOP IN THE INLAND EMPIRE...THEY WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY DOWNBURST WINDS AND FLASH FLOODING. THE SUBTROPICAL RIDGE AXIS WILL REMAIN JUST TO THE NORTH OF SOUTHERN CALIFORNIA WITH EAST TO SOUTHEAST FLOW ALOFT DIRECTING MONSOONAL MOISTURE INTO THE MOUNTAINS AND DESERTS THROUGH THURSDAY. THIS SHOULD MAINTAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS EACH DAY. THERE IS HOWEVER THE POSSIBILITY THAT DIFFICULT TO TIME DISTURBANCES EMBEDDED IN THE EAST SOUTHEAST FLOW ALOFT COULD ENHANCE THE THREAT OF THUNDERSTORMS AT ANY TIME OVER THE NEXT SEVERAL DAYS. THE WILD CARD IS TROPICAL STORM JULIO WHICH IS CURRENTLY ABOUT 450 MILES SOUTH OF SAN DIEGO. THUNDERSTORMS ARE STILL ONGOING WITH JULIO...AND ALTHOUGH IT SHOULD FALL APART OVER THE NEXT 24 HOURS...REMNANT MOISTURE MAY WORK ITS WAY INTO THE FORECAST AREA OVER THE NEXT FEW DAYS. WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS OR THUNDERSTORMS DRIFT ALL THE WAY TO THE COAST ON WEDNESDAY OR THURSDAY. MUCH DEPENDS ON THE POSITION OF THE UPPER RIDGE...AND THIS WILL BE EXAMINED FURTHER ON THE NEXT SHIFT. TEMPS ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES WITH PATCHY NIGHT/MORNING LOW CLOUDS AND FOG CONTINUING ALONG THE COAST AND IN THE WESTERN VALLEYS...MAINLY IN SAN DIEGO COUNTY. && .LONG TERM (FRIDAY THROUGH MONDAY)... FOR FRIDAY THROUGH SUNDAY...MID LEVEL MOISTURE WILL MAINTAIN THE SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS. THERES QUITE A SPREAD IN THE SHORTWAVE DETAILS IN THE MODEL SOLUTIONS FOR THE WEEKEND. THE DETAILS OF TROUGHING ALONG THE WEST COAST WILL INFLUENCE TO WHAT DEGREE ENOUGH MOISTURE REMAINS TO SUPPORT CONTINUED AFTERNOON AND EARLY EVENING MOUNTAIN AND DESERT THUNDERSTORMS OR WHETHER THERE IS ENOUGH DRYING TO REDUCE THE THUNDERSTORM CHANCES. THE CURRENT FORECAST DOESNT SHOW MUCH CHANGE FROM THE SLIGHT CHANCE POPS FOR MUCH OF THE WEEK. && .AVIATION... 251900Z..MAIN CONCERN TODAY WILL BE WITH THUNDERSTORMS. SCATTERED STORMS WITH ISOLATED TOPS TO FL500 EXPECTED UNTIL ABOUT 03Z. THE STRONGER STORMS WILL CONTAIN STRONG UP AND DOWN DRAFTS...LARGE HAIL...AND LLWS. THERE IS AN OUTSIDE CHANCE FOR A THUNDERSTORM NEAR KONT/KRIV/KPSP THIS AFTERNOON/EVENING SO VCTS AND CB ARE CURRENTLY IN THE KONT AND KPSP TAFS. OTHERWISE...SCT-BKN CIGS AT FL100-150 WITH MULTIPLE LAYERS TO FL300 AND VIS UNRESTRICTED. FOR COASTAL AREAS...CONFIDENCE WILL BE LOW FOR TIMING AND HEIGHT OF CIGS THIS EVENING AND OVERNIGHT DUE TO TROPICAL AIRMASS IN PLACE ABOVE THE MARINE LAYER. EXPECT PATCHES TO REMAIN ALONG THE COAST ALL DAY WITH LIMITED INLAND PENETRATION OVERNIGHT. MARINE LAYER DEPTH EXPECTED TO REMAIN NEAR 1K FT MSL. AREAS OF 3-5SM VIS RESTRICTIONS WILL CONTINUE NEAR THE COAST INTO EVENING. EXPECT LIMITED STRATUS TO REDEVELOP OVERNIGHT WITH BASES AROUND 800 FT MSL AND AREAS OF 1-3SM VIS RESTRICTIONS INTO THE MESAS AND COASTAL VALLEYS AFTER 06Z TUE. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...FLASH FLOOD WATCH FOR THE VALLEYS...MOUNTAINS...AND DESERTS THROUGH 8 PM. SEE LAXFFASGX. PZ...NONE. && PUBLIC...SCV AVIATION/MARINE...JAD NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Aug 25, 9:15 AM PDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 915 AM PDT MON AUG 25 2008 CAZ042-043-048-050-055>058-060>062-252300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 915 AM PDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ALL MOUNTAIN...DESERT...AND VALLEY LOCATIONS. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE FOR PORTIONS OF THE MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH GUSTY WINDS AND FLASH FLOODING POSSIBLE. THUNDERSTORMS ARE MOST LIKELY IN THE MOUNTAINS...BUT A FEW COULD DRIFT INTO THE VALLEYS. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM FORMING ALONG THE ELSINORE CONVERGENCE ZONE THIS AFTERNOON. ANY THUNDERSTORM THAT DEVELOPS IN THE VALLEYS TODAY COULD PRODUCE STRONG GUSTY DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR THE MOUNTAINS AND DESERTS FOR TUESDAY...THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED. SCV
In the hours before
Local storm report, Aug 25, 11:21 AM PDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1121 AM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL WRIGHTWOOD 34.36N 117.63W
08/25/2008 E0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
1100 AM HEAVY RAIN WRIGHTWOOD 34.36N 117.63W
08/25/2008 M0.50 INCH SAN BERNARDINO CA TRAINED SPOTTER
HALF INCH OF RAIN MEASURED BETWEEN 1030 AND 1100 AM.
1110 AM HAIL IDYLLWILD-PINE COVE 33.75N 116.72W
08/25/2008 E0.25 INCH RIVERSIDE CA TRAINED SPOTTER
PEA-SIZE HAIL OBSERVED FROM A THUNDERSTORM BETWEEN
IDYLLWILD AND BIG PINES.
&&
SCVLocal storm report, Aug 25, 11:37 AM PDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1137 AM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN BIG BEAR CITY 34.27N 116.85W
08/25/2008 M0.67 INCH SAN BERNARDINO CA AWOS
BIG BEAR CITY AIRPORT MEASURED 0.67 INCHES OF RAIN IN 20
MINUTES. THUNDERSTORMS IS STILL IN PROGRESS.
&&
SCVLocal storm report, Aug 25, 1:08 PM PDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
108 PM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HEAVY RAIN HESPERIA 34.42N 117.30W
08/25/2008 U0.00 INCH SAN BERNARDINO CA TRAINED SPOTTER
EXCESSIVE RUNOFF FROM HEAVY RAIN IS CAUSING WATER TO FLOW
INTO PEOPLES YARDS. SO FAR NO HOMES HAVE BEEN FLOODED.
&&
SCVLocal storm report, Aug 25, 1:21 PM PDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
121 PM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM LIGHTNING 3 NW DEVORE 34.25N 117.44W
08/25/2008 SAN BERNARDINO CA PUBLIC
TWO SEPERATE BRUSH FIRES STARTED, IMPACTING TRAVEL ON
INTERSTATE 15.
1051 AM LIGHTNING SE BIG BEAR LAKE 34.24N 116.89W
08/25/2008 SAN BERNARDINO CA FIRE DEPT/RESCUE
FIRE STARTED BY TREE STRUCK BY LIGHTNING
1129 AM FLASH FLOOD 1 ENE BIG BEAR CITY 34.27N 116.83W
08/25/2008 SAN BERNARDINO CA PUBLIC
FLOODING OBSERVED ON HIGHWAY 18 AT PARADISE AVENUE
&&
RBALFOLocal storm report, Aug 25, 2:14 PM PDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
214 PM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND GST CAMPO 32.61N 116.47W
08/25/2008 M52 MPH SAN DIEGO CA ASOS
A 52 MPH THUNDERSTORM WIND GUST WAS MEASURED BY THE CAMPO
ASOS.
&&
SCVLocal storm report, Aug 25, 2:22 PM PDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
222 PM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG 1 N CAMPO 32.62N 116.47W
08/25/2008 SAN DIEGO CA DEPT OF HIGHWAYS
TREES DOWN AND ROAD BLOCKED ON FORREST GATE ACCESS RD.
&&
ECLARKThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:07 AM PDT | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 11 hr |
| Aug 25, 9:49 AM PDT | Marine Weather Statement | SGX | 4 hr | |
| Aug 25, 11:18 AM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 25, 12:06 PM PDT | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Aug 25, 12:08 PM PDT | Flash Flood Warning | SGX | Riverside, San Diego | 6 hr |
| Aug 25, 1:52 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 38 min |
| Aug 25, 2:55 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 80 min |
Nearby
Severe Thunderstorm Warnings in California, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.